Motrin Ibuprofen Coated Capsule-Shaped Tablets 200mg Perspective: front
Hover to Zoom
Motrin Ibuprofen Coated Capsule-Shaped Tablets 200mg Perspective: back
Hover to Zoom
Motrin Ibuprofen Coated Capsule-Shaped Tablets 200mg Perspective: left
Hover to Zoom
Motrin Ibuprofen Coated Capsule-Shaped Tablets 200mg Perspective: right
Hover to Zoom

Motrin Ibuprofen Coated Capsule-Shaped Tablets 200mg

50 ctUPC: 0030045048102
Purchase Options
Located in Aisle 13

Product Details

Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.

  • 50-ct. bottle of Motrin IB tablets for relief from minor aches and pains
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen for pain relief you can count on
  • Motrin IB tablets provides temporary fever relief as well as pain relief due to the common cold
  • For relief from minor aches and pains due to arthritis, headache, backache and menstrual cramps
  • Help your family relieve their pain with Motrin IB tablets
  • Motrin IB pain reliever doesn't mask pain, it stops it at the source and provides effective relief when it counts
  • Motrin IB is indicated for ages 12 years or older and is safe and effective when used as directed
  • Take one today and get powerful pain relief with Motrin IB tablets